# SDR YENA2020090800450

- Difficulty date: September 4, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000047
- Aircraft time: 39,060 hours, 24,978 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 96-97
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN BETWEEN FR 96 TO FR 97 AT STGR 23R LOWER FUSELAGE.  PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN BETWEEN FR96 TO FR97 AT LEVEL STGR 23R LOWER FUSELAGE, IAW E190 SRM 53-30-01, REPAIR 63, ITEM 5.
